# SDR REXA2013062001204

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,633 hours, 21,360 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION ON LANDING, LOST NOSEWHEEL STEERING.    NWS ECU FLAGGED, SOLENOID SELECTOR VALVE FAILED.  REPLACED SOLENOID SELECTOR VALVE IAW AMM 32-51-25.  ALL CHECKS GOOD.
